Publication
Title
Blocking orthogonal designs with mixed integer linear programming
Author
Abstract
Language
English
Source (journal)
Technometrics : a journal of statistics for the physical, chemical, and engineering sciences. - Washington, D.C., 1959, currens
Publication
Washington, D.C. : 2015
ISSN
0040-1706 [print]
1537-2723 [online]
Volume/pages
57:3(2015), p. 428-439
ISI
000369830900013
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 28.09.2015
Last edited 27.07.2018
To cite this reference